# SDR ASAA0180275

- Difficulty date: October 2, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION UNDER RIBSTRIP FROM FS STATION 788 TO 1361.  REMOVED CORROSION AND INSTALLED DOUBLER PER EA 5330-01539.  (M)
